# SDR WX0A2021070573753

- Difficulty date: July 3, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 48,198 hours, 31,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 858534
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY BATTERIES REQUIRE REPLACEMENT FOR 1A PHASE 1 CHECK / R/R ALL 4 EMERGENCY BATTERIES FOR 1A PHASE 1 CHECK REF AMM 33-51-38 PB 401 OPS CHECK GOOD"
